# SDR ABXA030235

- Difficulty date: August 24, 2002
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 78,864 hours, 25,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 LOWER DOOR CORNER, REPAIRS DO NOT CONFORM TO CURRENT SRM, OR ABX JOB CARD NEA 53100104-002.  REPAIRED AREA IAW REA D853-44010MR.
